Asymptotic distributions for goodness-of fit statistics in a sequence of multinomial models

Györfi, László and Vajda, I. (2002) Asymptotic distributions for goodness-of fit statistics in a sequence of multinomial models. STATISTICS & PROBABILITY LETTERS, 56 (1). pp. 57-67.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2922

Update Item Update Item